By Topic

A probability inequality for band-limited pulse trains

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Band-limited pulse trains derived from a discrete stochastic process are considered. An upper bound is obtained for the average probability that the magnitude of the departure of the instantaneous signal value from the mean signal value exceeds \lambda times the standard deviation, as a function of \lambda . This upper bound is useful in the analysis and prediction of intersymbol interference, quantizing errors, and digit errors in digital data communication systems.

Published in:

Information Theory, IEEE Transactions on  (Volume:14 ,  Issue: 5 )